Հայաստանի բժշկագիտություն =Medical Science of Armenia

Распространенность дистальной окклюзии у ортодонтических пациентов

Папазян, А. Т. (2006) Распространенность дистальной окклюзии у ортодонтических пациентов. Հայաստանի բժշկագիտություն, 46 (1). pp. 128-129. ISSN 0514-7484

[img]
Preview
PDF
Download (453Kb) | Preview
    Item Type: Article
    Additional Information: Դիստալ օկլյուզիայի տարածվածությունը օրթոդոնտիկ հիվանդների մոտ / Ա. Թ. Փափազյան: Prevalence of dental bite among orthodontic patients / A. T. Papazyan.
    Uncontrolled Keywords: Зубочелюстные аномалии, дистальный, мезиальный прикус
    Subjects: R Medicine > RK Dentistry
    Divisions: UNSPECIFIED
    Depositing User: Inf. Dept,
    Date Deposited: 17 Mar 2013 20:25
    Last Modified: 27 Mar 2013 14:54
    URI: http://medsci.asj-oa.am/id/eprint/1059

    Actions (login required)

    View Item